Hot flashes because of progesterone cream?

by Angie
(Canada)

I had many of the symptoms of progesterone deficiency and my doctor did a blood test that said my levels were low.

He has prescribed me progesterone in versabase (compounded), I apply 0.2 ML twice a day. Since I started this 5 days ago I am experiencing many hot flashes throughout the day. I am wondering what this means?

Thanks.

Comments for Hot flashes because of progesterone cream?

Click here to add your own comments

Oct 05, 2011
Hot flashes because of progesterone cream?
by: Wray

Hi Angie Your doctor obviously didn't warn you about Oestrogen Dominance, this often occurs when first using progesterone. And the lower the amount the worse it is. You don't say how much progesterone you're getting, only the amount of cream you're using. But 0.2ml twice a day indicates to me you are using far too little. I recommend 100-200mg/day, so I suggest you increase the amount you're using substantially. I've found to reduce or stop hot flushes 400mg/day and over are needed. Progesterone should be used a minimum of twice a day, hourly if need be. So whenever you feel one coming, please rub on the cream. For more info please see our page on How to use progesterone cream. I'm not sure of your age, but we do have two other pages which might help, Peri-menopause and Menopause. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...